# SDR UALA2009090802804

- Difficulty date: September 4, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 23,908 hours, 10,755 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 13WL EPSU FAILED CHECK.  REPLACED EPSU, NO HELP.  NEED TO TROUBLESHOOT AND CORRECT.  ALSO NEED TO OP CHECK.  FOUND EMERGENCY LIGHT WIRE PINCHED UNDER SEAT ASSY 24ABC.  REPAIRED WIRE, OPS CHECKS GOOD.
